Skip to Main content Skip to Navigation
Journal articles

Stability properties of steady-states for a network of ferromagnetic nanowires

Abstract : We investigate the problem of describing the possible stationary configurations of the magnetic moment in a network of ferromagnetic nanowires with length $L$ connected by semiconductor devices, or equivalently, of its possible $L$-periodic stationary configurations in an infinite nanowire. The dynamical model that we use is based on the one-dimensional Landau-Lifshitz equation of micromagnetism. We compute all $L$-periodic steady-states of that system, define an associated energy functional, and these steady-states share a quantification property in the sense that their energy can only take some precise discrete values. Then, based on a precise spectral study of the linearized system, we investigate the stability properties of the steady-states.
Document type :
Journal articles
Complete list of metadata

Cited literature [27 references]  Display  Hide  Download
Contributor : Emmanuel Trélat <>
Submitted on : Saturday, June 2, 2012 - 2:03:33 PM
Last modification on : Tuesday, December 8, 2020 - 10:36:09 AM
Long-term archiving on: : Monday, September 3, 2012 - 2:26:08 AM


Files produced by the author(s)



Stéphane Labbé, Yannick Privat, Emmanuel Trélat. Stability properties of steady-states for a network of ferromagnetic nanowires. Journal of Differential Equations, Elsevier, 2012, 253 (6), pp.1709-1728. ⟨10.1016/j.jde.2012.06.005⟩. ⟨hal-00492758v2⟩



Record views


Files downloads